# SDR DHL200080502C

- Difficulty date: August 3, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT LOWER EXTERIOR FUSELAGE-MAIN CARGO DOOR LOWER SKIN CRACKED .5 INCH AT FS 140.000.  PERFORMED STOP DRILL IAW SRM 53-2-0 FIG 3, CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B, PG 1-2, FABRICATED AND INSTALLED DOUBLER IAW SRM 53-2-0 FIG 3.
